# SDR CA090511012

- Difficulty date: May 8, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,683 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Damaged
- Location: Pitch Change
- Part time: 2,169 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INNER BEARING ON TAIL ROTOR PITCH CHANGE MECHANISM, INNER RACE IS SPINNING ON THE SHAFT CAUSING BEARING ASSY TO WEAR INTO THE SHOULDER ON THE PITCH CHANGE ASSY. THE RESULT WAS THE BEARING ASSY WAS MIGRATING INBD ON THE PITCH CHANGE ASSY.
